MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number PCU060300130
Medical Device Problem Codes Inflation Problem (1310); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician used a pacific xtreme pta balloon with a non-medtronic 6fr sheath and 0.014 guidewire during treatment of a >250mm plaque lesion in the patient¿s mid right superficial femoral artery (sfa) of diameter 6mm.Moderate vessel calcification is reported.No damage noted to packaging prior to use.No issues noted when removing the device from the packaging.Ifu was followed and the device was prepped without issue.It is reported balloon inflation difficulties were noted.The balloon appeared to be stuck to the catheter.A balloon twist is reported.Procedure was completed with same balloon.The physician advanced to and inflated where it was sticking to catheter.No vessel damage was noted.The device was safely removed from the patient.No patient injury reported.
 
Additional Manufacturer Narrative
Image review: two photographic images were received for evaluation.The first image is of a procedural cine image of the patient¿s mid right superficial femoral artery based on anatomical landmarks.In the cine image the pta balloon catheter is inflated and three balloon twists ¿candy wrapping¿ are visible.The second image the pta balloon catheter has been removed from the patient and is inflated.In this photograph at the proximal end of the balloon chamber there are only two balloon twists ¿candy wrapping¿.It is noted that the inner guidewire lumen is undulating within the balloon chamber an indication that the balloon may have been over inflated.If information is provided in the future, a supplemental report will be issued.

Brand Name
PACIFIC XTREME
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9881971
Report Number9612164-2020-01352
Device Sequence Number492558
Product Code LIT
UDI-Device Identifier08033477075891
UDI-Public08033477075891
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2022
Device Model NumberPCU060300130
Device Catalogue NumberPCU060300130
Device Lot Number218712741
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1